# SDR USAA2010120192692

- Difficulty date: November 18, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 33,441 hours, 18,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- MAJOR REPAIR -SY6/C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON WEB PLATE AT FR 70, S23L.  REPLACED WEB PLATE AT FR 70, S23L IAW A319 SRM51-72-11.
